# SDR 98ZZZX3705

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cap Assembly
- Part number: 2120504361
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ASSEMBLY WORN BEYOND LIMITS.  REPLACED TWO EACH.
